American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(5425) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Reese T. Prosser. On the analysis and synthesis of certain abstract systems. Bull. Amer. Math. Soc. 77 (1971) 444-448. MR 0274094.
Abstract, references, and article information
View Article: PDF

[2] James Keesling. Normality and compactness are equivalent in hyperspaces. Bull. Amer. Math. Soc. 76 (1970) 618-619. MR 0254812.
Abstract, references, and article information
View Article: PDF

[3] Sam B. Nadler Jr.. Inverse limits and multicoherence. Bull. Amer. Math. Soc. 76 (1970) 411-414. MR 0253299.
Abstract, references, and article information
View Article: PDF

[4] Giovanni Vidossich. Two remarks on A. Gleason's factorization theorem. Bull. Amer. Math. Soc. 76 (1970) 370-371. MR 0256365.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1